# SDR CA080703002

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,513 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120151
- Condition: Cracked
- Location: Fuselage
- Part time: 12,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A HALF-INCH CRACK WAS NOTED RADIATING FROM THE FLANGE BEND RELIEF CUTOUT NEAR THE BOTTOM OF THE LT SIDE OF THE BULKHEAD AT STATION 108 (IMMEDIATELY INSIDE THE BAGGAGE DOOR), JUST ABOVE FLOOR LEVEL.  THIS AREA IS NORMALLY COVERED BY PLASTIC INTERIOR PANELS. IT WAS DISCOVERED DURING A 200-HOUR INSPECTION, WHICH REQUIRES REMOVAL OF INTERIOR PANELS AND UPHOLSTERY.
